# SDR SWAA2018090424732

- Difficulty date: August 20, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 48,394 hours, 28,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN BS 500D+9 TO BS 520, LBL 45.  REPAIRED SEAT TRACK IAW ER AND EA.
